# SDR DALA2022101906762

- Difficulty date: October 16, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 620 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 CORROSION ON FRAME STA 620 BTW S-27L AND S- 26L AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00311- DOUBLER ON FRAME STA 620 BTW S-27L AND S-26L AT FWD CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (2454589)
